Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 85, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Globalization of some local properties in Krull domains
D. D. Anderson.
Proc. Amer. Math. Soc. 85 (1982), 141-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652428
On semiprime rings of bounded index
Efraim P. Armendariz.
Proc. Amer. Math. Soc. 85 (1982), 146-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652429
On the conjugacy problem for $F/R^{′} $
C. K. Gupta.
Proc. Amer. Math. Soc. 85 (1982), 149-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652430
A new proof of a theorem of Solomon-Tits
C. W. Curtis and G. I. Lehrer.
Proc. Amer. Math. Soc. 85 (1982), 154-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652431
Pseudosemisimple rings
Saad Mohamed and Bruno J. Müller.
Proc. Amer. Math. Soc. 85 (1982), 157-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652432
Modules whose endomorphism rings have isomorphic maximal left and right quotient rings
Soumaya Makdissi Khuri.
Proc. Amer. Math. Soc. 85 (1982), 161-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652433
Combinatorial equivalence between group presentations
Sushil Jajodia.
Proc. Amer. Math. Soc. 85 (1982), 165-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652434
Cauchy-type congruences for binomial coefficients
Richard H. Hudson and Kenneth S. Williams.
Proc. Amer. Math. Soc. 85 (1982), 169-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652435
Rational nonlinear characters of metabelian groups
B. G. Basmaji.
Proc. Amer. Math. Soc. 85 (1982), 175-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652436
On endomorphisms of abelian topological groups
Eli Katz and Sidney A. Morris.
Proc. Amer. Math. Soc. 85 (1982), 181-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652437
On functions in the ball algebra
P. Wojtaszczyk.
Proc. Amer. Math. Soc. 85 (1982), 184-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652438
Strictly hypoelliptic second order differential operators
Kazuhiro Yamamoto.
Proc. Amer. Math. Soc. 85 (1982), 187-191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652439
Two integrals of Ramanujan
Richard Askey.
Proc. Amer. Math. Soc. 85 (1982), 192-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652440
Nomographic functions are nowhere dense
R. Creighton Buck.
Proc. Amer. Math. Soc. 85 (1982), 195-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652441
Group theoretic remarks on Riesz systems on balls
A. Korányi and S. Vági.
Proc. Amer. Math. Soc. 85 (1982), 200-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652442
The dependence of mass upon wind
Brent Smith.
Proc. Amer. Math. Soc. 85 (1982), 206-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652443
Perturbations preserving asymptotics of spectrum with remainder
A. G. Ramm.
Proc. Amer. Math. Soc. 85 (1982), 209-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652444
Lipschitz spaces and mixed Lebesgue spaces
W. R. Madych.
Proc. Amer. Math. Soc. 85 (1982), 213-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652445
Mean growth and smoothness of analytic functions
A. Matheson.
Proc. Amer. Math. Soc. 85 (1982), 219-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652446
Early coefficients of the inverse of a regular convex function
Richard J. Libera and Eligiusz J. Złotkiewicz.
Proc. Amer. Math. Soc. 85 (1982), 225-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652447
A uniqueness result in conformal mapping. II
James A. Jenkins.
Proc. Amer. Math. Soc. 85 (1982), 231-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652448
An infinitely divisible distribution involving modified Bessel functions
Mourad E. H. Ismail and Kenneth S. Miller.
Proc. Amer. Math. Soc. 85 (1982), 233-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652449
A difference between minimal and ordinary fine topology in function theory
J. S. Hwang.
Proc. Amer. Math. Soc. 85 (1982), 239-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652450
Norm attaining operators and norming functionals
Russell G. Bilyeu and Paul W. Lewis.
Proc. Amer. Math. Soc. 85 (1982), 245-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652451
Hilbertian interpretations of manuals
Stanley P. Gudder.
Proc. Amer. Math. Soc. 85 (1982), 251-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652452
Kakutani’s theorem for real-valued maps on a compact surface
E. H. Kronheimer and P. B. Kronheimer.
Proc. Amer. Math. Soc. 85 (1982), 256-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652453
A Krasnosel′skiĭ-type theorem for points of local nonconvexity
Marilyn Breen.
Proc. Amer. Math. Soc. 85 (1982), 261-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652454
A characterization of the multiparameter Wiener process and an application
Chang C. Y. Dorea.
Proc. Amer. Math. Soc. 85 (1982), 267-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652455
A topological version of Slutsky’s theorem
Paul Ressel.
Proc. Amer. Math. Soc. 85 (1982), 272-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652456
On developability
H. H. Hung.
Proc. Amer. Math. Soc. 85 (1982), 275-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652457
Contractibly embedded $2$-spheres in $S^{2}×S^{2}$
Youn W. Lee.
Proc. Amer. Math. Soc. 85 (1982), 280-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652458
The cohomology of $BSO_{n}$ and $BO_{n}$ with integer coefficients
Edgar H. Brown.
Proc. Amer. Math. Soc. 85 (1982), 283-288
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652459
On the inertia groups of fibre bundles
Michael Frame.
Proc. Amer. Math. Soc. 85 (1982), 289-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652460
Topological entropy of foliation preserving diffeomorphisms
Koichi Yano.
Proc. Amer. Math. Soc. 85 (1982), 293-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652461
A note on infinite loop space multiplications
Rainer M. Vogt.
Proc. Amer. Math. Soc. 85 (1982), 297-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 652462